# SDR SIMA972826

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee Member
- Part number: S5367131802063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED THE RIGHT ZEE MEMBER BETWEEN FRAME 39 AND 41 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED ZEE MEMBER IAW SRM 53-16-15.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
